U.S. doctors online nowAsk doctors free
CT
A 37-year-old female asked:

I used flonase last night two sprays in each nostril & i don't like the feeling i got in my ears. how long does it take for medication to wear off?

1 doctor answer2 doctors weighed in
Dr. Robert Kwok
Pediatrics 34 years experience
Maybe a day, but...: Flonase sprayed into the nose should not cause a bad feeling in the ears. If a bad feeling happens, it may be a coincidence. Be sure the Flonase tip is not plugging the entire nostril when spraying. There is not a direct connection from the nostrils to the ears. Sometimes, we try Flonase in sinus-congestion patients to help the ears normalize their pressures if the ears seem pressurized.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jul 31, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.